# SDR 95UAL757012

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Engine: Pwa PW2037
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Nr 6 Slat
- Component: Sunstrand, 755299A
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO SLAT ASYMMETRY INDICATION.  SLAT CORRECTED FROM FLAP ORIGINALLY REPORTED.  REPLACED NR 6 SLAT ROTARY ACTUATOR.
